| Model Number |
SAM 350P |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Audible Prompt/Feedback Problem (4020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A customer contacted heartsine to report that their device prompted "child mode" while an adult cartridge was inserted.As patient impedance increases, the sensing of a child patient when an adult pad-pak is inserted will likely result in a reduced shock energy being delivered to the patient.As a result, wrong defibrillation therapy may be delivered.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
Heartsine has requested return of the device for investigation.Upon completion, the conclusions will be submitted in a follow-up report.
Event or Problem Description
Additional Manufacturer Narrative
The device was not returned to heartsine for evaluation.The cause of the reported issue could not be determined.